Dymadon Paracetamol 2-12 Years

SWAPS

$12.78 

Dymadon® for Kids contains paracetamol and has been developed to provide gentle and effective temporary relief of your child’s pain and fever.

 

Paracetamol can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunizations.

Dymadon® for kids is a great tasting, orange or strawberry flavoured, colour-free oral liquid suspension formulated for children aged between 2 and 12 years of age.

Dymadon® for kids comes in two pack sizes 100mL and 200mL.

The 100mL Dymadon® pack is the perfect size to pack in your bags when travelling or to keep on hand at grandma’s house just in-case. The bigger 200mL pack is a handy addition to your medicine cabinet because you never know when pain or fever might strike.

Helpful tips:

  • Always follow the dosing guidelines appropriate for your child’s age and weight as listed on the pack
  • Make sure you shake the bottle before use and wash the syringe after each use
  • You can mix Dymadon® for kids with water or fruit juice if necessary
  • Dymadon® for kids can be taken every 4-6 hours as required. Do not take more than 4 doses in any 24 hour period.
  • Do not use for longer than 48 hours unless on the advice of a doctor
  • Do not give Dymadon® for kids to your child with other products containing paracetamol
  • For the temporary relief of pain and fever only

Active ingredients: paracetamol 50mg/mL or 250mg/5mL.

Also contains: methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol (0.35 g/mL). Dymadon® is colour and sugar free.

 

 

 

*** Please note that this product is a Scheduled Medicine in Western Australia. In order to ensure this product is appropriate and safe for you to use, we would appreciate it if you could respond to the following questions for us. 

 

Who is this product for (Age and gender)? 

What were you using this medication to treat?

Has the person used this medication before?

Is the person who will use this product taking any other medications? Please include any herbal or vitamin supplements.

Does the person who will use this product have any medical conditions? Please list any medical conditions.

 

Please send a reply with your order number after purchase, to info@cornerchemist.com.au . Please note that if we are unable to contact your to verify the appropriateness of this product, your order may be cancelled and you will be refunded in full. 

For more information on Scheduled Medicines, please see the link below https://ww2.health.wa.gov.au/Articles/S_T/Sale-and-supply-by-schedule